×

zbMATH — the first resource for mathematics

On injective Banach spaces and the spaces \(L^ \infty(\mu)\) for finite measures \(\mu\). (English) Zbl 0207.42803

MSC:
46B03 Isomorphic theory (including renorming) of Banach spaces
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46-02 Research exposition (monographs, survey articles) pertaining to functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amir, D. &Lindenstrauss, J., The structure of weakly compact sets in Banach spaces.Ann. of Math., 88 (1968), 35–46. · Zbl 0164.14903 · doi:10.2307/1970554
[2] Bessaga, C. &Pelczynski, A., On bases and unconditional convergence of series in Banach spaces.Studia Math., 17 (1958), 151–164. · Zbl 0084.09805
[3] Corson, H. H., The weak topology of a Banach space.Trans. Amer. Math. Soc., 101 (1961), 1–15. · Zbl 0104.08502 · doi:10.1090/S0002-9947-1961-0132375-5
[4] Day, M. M.,Normed Linear Spaces. Berlin, Springer-Verlag, 1958. · Zbl 0082.10603
[5] Dixmier, J., Sur certains espaces considérés par M. H. Stone.Summa Brasiliensis Math., 2 (1951), 151–182. · Zbl 0045.38002
[6] –, Sur un théorème de Banach.Duke Math. J., 15 (1948), 1057–1071. · Zbl 0031.36301 · doi:10.1215/S0012-7094-48-01595-6
[7] Dunford, N. &Schwartz, J. T.,Linear operators. Parts I and II. New York, Interscience, 1958 and 1963. · Zbl 0084.10402
[8] Gaifman, H., Concerning measures on Boolean algebras.Pac. J. Math., 14 (1964), 61–73. · Zbl 0127.02306
[9] Gelfand, I. M., Abstrakte Funktionen und lineare Operatoren.Mat. Sb., 4 (46) 1938, 235–286. · JFM 64.0368.02
[10] Grothendieck, A., Sur les applications linéaires faiblement compactes d’espaces du typeC(K).Canad. J. Math., 5 (1953), 129–173. · Zbl 0050.10902 · doi:10.4153/CJM-1953-017-4
[11] –, Une caractérisation vectorielle métrique des espacesL 1.Canad. J. Math., 7 (1955), 552–561. · Zbl 0065.34503 · doi:10.4153/CJM-1955-060-6
[12] Halmos, P. R.,Measure Theory, D. Van Nostrand, New York, 1950.
[13] Hewitt, E., A remark on density characters.Bull. Amer. Math. Soc., 52 (1946), 641–643. · Zbl 0060.39602 · doi:10.1090/S0002-9904-1946-08613-9
[14] Kakutani, S., Concrete representations of abstract (L)-spaces and the mean ergodic theorem.Ann. of Math., 42 (1941), 523–537. · Zbl 0027.11102 · doi:10.2307/1968915
[15] Köthe, G., Hebbare lokalkonvexe Räume.Math. Ann., 165 (1966), 181–195. · Zbl 0141.11605 · doi:10.1007/BF01343797
[16] Lindenstrauss, J., Weakly compact sets–their topological properties and the Banach spaces they generate. To appear inProc. of the Symposium of Infinite Dimensional Topology, L.S.U. · Zbl 0232.46019
[17] Maharam, D., On homogeneous measure algebras.Proc. Nat. Acad. Sci. U.S.A., 28 (1942), 108–111. · Zbl 0063.03723 · doi:10.1073/pnas.28.3.108
[18] Negrepontis, S., On a theorem by Hoffman and Ramsay.Pac. J. Math., 20 (1967), 281–282.
[19] Pelczynski, A., On Banach spaces containingL 1(\(\mu\)).Studia Math., 30 (1968), 231–246.
[20] –, On the isomorphism of the spacesm andM.Bull. Acad. Pol. Sci., Série Math., Astr. et Phys., 6 (1958), 695–696. · Zbl 0085.09406
[21] –, Projections in certain Banach spaces.Studia Math., 19 (1960), 209–228. · Zbl 0104.08503
[22] –, Uncomplemented function algebras with separable annihilators.Duke Math. J., 33 (1966), 605–612. · Zbl 0148.11903 · doi:10.1215/S0012-7094-66-03370-9
[23] Rosenthal, H. P., On complemented and quasi-complemented subspaces of quotients ofC(S) for StonianS.Proc. Nat. Acad. Sci. U.S.A., 60 (1968), 1165–1169. · Zbl 0162.17502 · doi:10.1073/pnas.60.4.1165
[24] –, On injective Banach spaces and the spacesC(S).Bull. Amer. Math. Soc., 75 (1969), 824–828. · Zbl 0179.45702 · doi:10.1090/S0002-9904-1969-12312-8
[25] –, On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators fromL p (\(\mu\)) toL r (v) J. Funct. Anal., 2 (1969), 176–214. · Zbl 0185.20303 · doi:10.1016/0022-1236(69)90011-1
[26] –, On totally incomparable Banach spaces.J. Funct. Anal., 2 (1969), 167–175. · Zbl 0184.15004 · doi:10.1016/0022-1236(69)90010-X
[27] –, Some linear topological properties ofL of a finite measure space.Bull. Amer. Math. Soc., 75 (1969), 798–802. · Zbl 0179.45701 · doi:10.1090/S0002-9904-1969-12298-6
[28] Sierpinski, W.,Cardinal and ordinal numbers. Warsaw, Monografje Matematijczne, 1958.
[29] Sikorski, R.,Boolean algebras. Springer-Verlag 1960.
[30] Tarski, A., Ideale in vollständige Mengenkörpen II.Fund. Math., 33 (1945), 51–65. · Zbl 0060.13306
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.